# SDR 9714903223

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000005
- Condition: Locked Up
- Location: Te Flaps
- Part time: 19,253 hours
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RECEIVED F/CTL FLAPS LOCKED ALIGNMENT FAULT, TRAILING EDGE FLAPS REMAINED RETRACTED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT WING NR 1 ROTARY FLAP ACTUATOR, OPERATIONAL CHECK OK.
